IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2012 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1947

Title: About Topological Groups and the Baire Property in Remainders
Other Titles: Относно топологични групи и свойството на Бер в прираста
Authors: Arhangel’skii, Alexander
Choban, Mitrofan
Mihaylova, Ekaterina
Keywords: Topological Group
Extension
Baire Property
Fan-Complete Space
Issue Date: 2012
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 41, No 1, (2012), 139p-142p
Abstract: In this paper we study the remainders with Baire property of topological groups. ∗2000 Mathematics Subject Classification: 54A35, 63E35, 54D50.
Description: Александър В. Архангелски, Митрофан М. Чобан, Екатерина П. Михайлова - Изследвани са прирасти със свойството на Бер на топологични групи.
URI: http://hdl.handle.net/10525/1947
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2012

Files in This Item:

File Description SizeFormat
smb-vol41-num1-2012-139p-142p.pdf111.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License